# SDR TWAA9763002

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-16, FOUND A ONE INCH CRACK ON UPPER AND LOWER FLANGES OF CABIN INTERIOR LONGERON 17T, STATION 945.  INSTALLED NEW SECTION OF LONGERON PER SRM 53-02, PAGE 2A, FIGURE 2.  (M)
